# SDR I5PA2021042288802

- Difficulty date: April 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25441
- Aircraft time: 74,198 hours, 24,222 cycles
- Engine: Pwa PW2040
- Engine time: 76,540 hours, 25,778 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 78360014071
- Part serial: 20370348
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LEFT ENG EEC REPLACED DUE TO PRIMARY CHANNEL CAUSING AUTO THROTTLE DISCONNECT IN FLIGHT.
